# SDR AALA20021806

- Difficulty date: December 10, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL STAB SKIN CRACKED RIGHT UPPER CORNER OF AIR INLET, FS 1388.  INSTALLED DOUBLER REPAIR PER SRM 55-01-00 FIG 2 SHEET 2. (M)
